# SDR AALA202110190813

- Difficulty date: October 14, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLASHLIGHT BRACKET ASSEMBLY INOPERATIVE AT LAVATORY 3F-1R. REMOVED AND REPLACED FLASHLIGHT BRACKET ASSEMBLY AT LAVATORY 3F-1R PER B777-200 SRM 51-40-02-0G.
